Einstein lightlike hypersurfaces of a Lorentzian space form with a semi-symmetric metric connection
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 163-175
https://doi.org/10.4134/CKMS.2013.28.1.163
Printed January 31, 2013
Dae Ho Jin
Dongguk University
Abstract : In this paper, we prove a classification theorem for Einstein lightlike hypersurfaces $M$ of a Lorentzian space form $(\bar{M}(c),\,\bar{g})$ with a semi-symmetric metric connection subject such that the second fundamental forms of $M$ and its screen distribution $S(TM)$ are conformally related by some non-zero constant.
Keywords : screen homothetic, Einstein manifold, semi-symmetric metric connection
MSC numbers : Primary 53C25, 53C40, 53C50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd